H-infinity-type control for discrete-time stochastic systems
UNSPECIFIED (1999) H-infinity-type control for discrete-time stochastic systems. INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, 9 (13). pp. 923-948. ISSN 1049-8923Full text not available from this repository.
In this paper we consider discrete-time, linear stochastic systems with random state and input matrices which are subjected to stochastic disturbances and controlled by dynamic output feedback. The aim is to develop an H-infinity-type theory for such systems. For this class of systems a stochastic bounded real lemma is derived which provides the basis for a linear matrix inequality (LMI) approach similar to, but more general than the one presented in Reference 1. for stochastic differential systems. Necessary and sufficient conditions are derived for the existence of a stabilizing controller which reduces the norm of the closed-loop perturbation operator to a level below a given threshold gamma. These conditions take the form of coupled nonlinear matrix inequalities. In the absence of the stochastic terms they get reduced to the linear matrix inequalities of deterministic H-infinity-theory for discrete time systems. Copyright (C) 1999 John Wiley & Sons, Ltd.
|Item Type:||Journal Article|
|Subjects:||T Technology > TL Motor vehicles. Aeronautics. Astronautics
T Technology > TK Electrical engineering. Electronics Nuclear engineering
Q Science > QA Mathematics
|Journal or Publication Title:||INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL|
|Publisher:||JOHN WILEY & SONS LTD|
|Number of Pages:||26|
|Page Range:||pp. 923-948|
Actions (login required)